Library Header Image
LSE Research Online LSE Library Services

Forbidden induced partial orders

Brightwell, Graham and Grable, D. A. and Prömel, H. J. (1999) Forbidden induced partial orders. Discrete Mathematics, 201 (1-3). pp. 53-80. ISSN 0012-365X

Full text not available from this repository.
Identification Number: 10.1016/S0012-365X(98)00312-4
Item Type: Article
Official URL:
Additional Information: © 1999 Elsevier Science B.V.
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 17 Feb 2010 13:00
Last Modified: 01 Oct 2010 08:59

Actions (login required)

View Item View Item